# SDR 97ZZZX3570

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077V
- Condition: Failed
- Location: Dc System
- Part time: 705 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A1 STUD BURNED THROUGH.  REMOVED TO CW TB 230-95-10.
